- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 264025, 9 pages
Quasi-Linear Convection-Dominated Transport Problem Based on Characteristics-Mixed Finite Element Method
1School of Management, Shandong University, Jinan, Shandong 250100, China
2Department of Mathematics, Beijing Institute of Technology, Beijing 100081, China
Received 3 July 2013; Accepted 4 August 2013
Academic Editor: Shurong Sun
Copyright © 2013 Peixin Zhao and Hongying Man. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- M. R. Todd, P. M. O'Dell, and G. J. Hirasaki, “Methods for increased accuracy in numerical reservoir simulators,” Society of Petroleum Engineers Journal, vol. 12, no. 6, pp. 515–530, 1972.
- G. Chavent and J. Jaffre, Mathematical Models and Finite Elements For Reservoir Simulation, Elsevier, New York, NY, USA, 1986.
- F. Miniati and P. Colella, “A modified higher order Godunov's scheme for stiff source conservative hydrodynamics,” Journal of Computational Physics, vol. 224, no. 2, pp. 519–538, 2007.
- Z. Si, X. Feng, and A. Abduwali, “The semi-discrete streamline diffusion finite element method for time-dependented convection-diffusion problems,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 771–779, 2008.
- D. Yang, “Some least-squares Galerkin procedures for first-order time-dependent convection-diffusion system,” Computer Methods in Applied Mechanics and Engineering, vol. 180, no. 1-2, pp. 81–95, 1999.
- D.-P. Yang, “Analysis of least-squares mixed finite element methods for nonlinear nonstationary convection-diffusion problems,” Mathematics of Computation, vol. 69, no. 231, pp. 929–963, 2000.
- J. Douglas, Jr. and T. F. Russell, “Numerical methods for convection-dominated diffusion problems based on combining the method of characteristics with finite element or finite difference procedures,” SIAM Journal on Numerical Analysis, vol. 19, no. 5, pp. 871–885, 1982.
- R. E. Ewing, T. F. Russell, and M. F. Wheeler, “Convergence analysis of an approximation of miscible displacement in porous media by mixed finite elements and a modified method of characteristics,” Computer Methods in Applied Mechanics and Engineering, vol. 47, no. 1-2, pp. 73–92, 1984.
- C. N. Dawson, T. F. Russell, and M. F. Wheeler, “Some improved error estimates for the modified method of characteristics,” SIAM Journal on Numerical Analysis, vol. 26, no. 6, pp. 1487–1512, 1989.
- M. A. Celia, T. F. Russell, I. Herrera, and R. E. Ewing, “An Eulerian-Lagrangian localized adjoint method for the advection-diffusion equation,” Advances in Water Resources, vol. 13, no. 4, pp. 187–206, 1990.
- J. Douglas, Jr. and J. E. Roberts, “Global estimates for mixed methods for second order elliptic equations,” Mathematics of Computation, vol. 44, no. 169, pp. 39–52, 1985.
- Y. Chen and Z. Lu, “Error estimates for parabolic optimal control problem by fully discrete mixed finite element methods,” Finite Elements in Analysis and Design, vol. 46, no. 11, pp. 957–965, 2010.
- F. A. Milner and E.-J. Park, “A mixed finite element method for a strongly nonlinear second-order elliptic problem,” Mathematics of Computation, vol. 64, no. 211, pp. 973–988, 1995.
- K.-Y. Kim, “Guaranteed a posteriori error estimator for mixed finite element methods of elliptic problems,” Applied Mathematics and Computation, vol. 218, no. 24, pp. 11820–11831, 2012.
- P.-A. Raviart and J. M. Thomas, “A mixed finite element method for 2nd order elliptic problems,” in Mathematical Aspects of Finite Element Methods, vol. 606 of Lecture Notes in Mathematics, pp. 292–315, Springer, Berlin, Germany, 1977.